# SDR FDEA201412244177

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 48,356 hours, 27,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 321490
- Part serial: 002159
- Condition: Inoperative
- Location: Door Warning
- Part time: 10,030 hours, 4,839 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 & R1 DOOR ESCAPE SLIDE RELEASE WARNING LIGHTS INOPERATIVE.  BUZZERS OPS NORMAL.   R & R AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-18-04.  OPS CHECKED GOOD.  PTT BUTTONS ILLUMINATE RED WARNING LIGHTS ON BOTH L1 & R1 DOORS.
